Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Uniqueness of representing measures


Author: Frank Forelli
Journal: Proc. Amer. Math. Soc. 93 (1985), 507-508
MSC: Primary 46J15; Secondary 30H05, 46J20
MathSciNet review: 774013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve a little an old theorem of Gleason and Whitney.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05, 46J20

Retrieve articles in all journals with MSC: 46J15, 30H05, 46J20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0774013-6
PII: S 0002-9939(1985)0774013-6
Article copyright: © Copyright 1985 American Mathematical Society